Statistics and Its Interface

Volume 4 (2011)

Number 2

A note on asymptotic inference for FIGARCH($p, d, q$) models

Pages: 227 – 233

DOI: http://dx.doi.org/10.4310/SII.2011.v4.n2.a16

Authors

Ngai Hang Chan (Department of Statistics, The Chinese University of Hong Kong, Shatin, NT, Hong Kong)

Chi Tim Ng (Department of Applied Mathematics, The Hong Kong Polytechnic University, Hung Hum, Kowloon, Hong Kong)

Abstract

Parameters estimation for a FIGARCH($p, d, q$) model is studied in this paper. By constructing a compact parameter space Θ satisfying the non-negativity constraints for the FIGARCH model, it is shown that the results of Robinson and Zaffaroni (2006) can be applied to establish the strong consistency and asymptotic normality of the quasi-maximum likelihood (QML) estimator of the FIGARCH model.

Keywords

asymptotic normality, consistency, fractionally-integrated GARCH model, nonnegativity, quasi-maximum likelihood estimator

2010 Mathematics Subject Classification

Primary 62E20, 62F12. Secondary 91B84.

Full Text (PDF format)